← Return to Chronic gastritis and intestinal metaplasia. Advice?

Discussion
cdmazal (@cdmazal)

Chronic gastritis and intestinal metaplasia. Advice?

Digestive Health | Last Active: Oct 6 2:12pm | Replies (11)

Comment receiving replies
@evanssandy34

I agree, long term use of PPI's have damaged my liver and are only meant to be use short term, not daily. Have you doctor check for low acid. It has the same symptoms as to much acid. Thank you to my sister and mom, I found out that I have low acid and the PPI's were just making things worse. Good luck!

Jump to this post


Replies to "I agree, long term use of PPI's have damaged my liver and are only meant to..."

I have been on PPI's for 6 months and continue with stomach pain/discomfort. I go in for a second endoscopy in a few days for a bravo study to measure my acid level. I suspect I may be low rather than high acid as well so they agreed to the procedure. How did you determine you were low acid? Have your symptoms resolved? Thanks for sharing.

  Request Appointment